Northampton Electronic Collection of Theses and Research

Expanding the interaction equivalency theorem

Padilla Rodriguez, B. C. and Armellini, A. (2015) Expanding the interaction equivalency theorem. International Review of Research in Open and Distance Learning. 16(3) 1492-3831.

The files below are currently restricted to repository staff only.

They may be awaiting processing or under a publisher's embargo.

Items under embargo will be available for download from the date noted.


Actions (login required)

Edit Item Edit Item